# SDR SWAA2014042827377

- Difficulty date: April 16, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 26,521 hours, 11,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT NUTPLATE STRAP CORRODED AT BS 887, BETWEEN  LBL 8 TO RBL 22.  REPAIRED STRAP IAW SRM & DWG.
